# SDR AALA201708049010

- Difficulty date: August 3, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 53,642 hours, 23,187 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120400
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY SMOKE DETECTOR ALARMED TWICE IN FLIGHT, FALSE ALARMS. ACCOMPLISHED OPERATIONAL TEST OF THE LAVATORY SMOKE DETECTION SYSTEM IAW AMM 26-17-00-710-001-A. NO FAU;LTS FOUND.  TESTED OK. OK FOR SERVICE.
